MAUDE Adverse Event Report: ST PAUL CADD CASSETTE RESERVOIRS - FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD CASSETTE RESERVOIRS - FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7310-24
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: a supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported the customer stated that during the preparation of the disposable, everything worked well, but as soon as the patient went home, the liquid began to leak.The event occurred during use with a patient.No patient injury reported.
 
Additional Manufacturer Narrative
Other, other text: h3 and h6 - evaluation codes: updated.Device evaluation: one device was returned for investigation.Visual inspection found no damages, kinks or cuts in the sample received that could cause the failure mode reported.Functional testing confirmed the complaint when a leak was detected.It was identified that the leak point is in the perimeter seal of the medication bag.The most probable root cause of the reported issue was the medication bag became damaged during manufacture and was not correctly segregated.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.Production personnel were notified by the quality engineer of the defect reported by the customer; also reinforcement of the correct handling and segregation of the medication bag in the assembly process.

Brand Name
CADD CASSETTE RESERVOIRS - FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17185147
Report Number3012307300-2023-06538
Device Sequence Number17765974
Product Code FPA
UDI-Device Identifier10610586032394
UDI-Public10610586032394
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K081156
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21-7310-24
Device Catalogue Number21-7310-24
Device Lot Number4311957
Was Device Available for Evaluation? No
Date Returned to Manufacturer06/14/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2023
Supplement Date Received by Manufacturer08/25/2023
Initial Report FDA Received Date06/22/2023
Supplement Report FDA Received Date09/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown